JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MODULE-THEORETIC CHARACTERIZATIONS OF KRULL DOMAINS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MODULE-THEORETIC CHARACTERIZATIONS OF KRULL DOMAINS
Kim, Hwan-Koo;
  PDF(new window)
 Abstract
The following statements for an infra-Krull domain are shown to be equivalent: (1) is a Krull domain; (2) for any essentially finite -module over , the torsion submodule of is a direct summand of ; (3) for any essentially finite -module over , , for all maximal -ideal of ; (4) satisfies the -radical formula; (5) the -module satisfies the -radical formula.
 Keywords
Krull domain;infra-Krull domain;strong Mori domain;-radical formula;
 Language
English
 Cited by
 References
1.
T. Albu and C. Nastasescu, Modules sur les anneaux de Krull, Rev. Roumaine Math. Pures Appl. 21 (1976), no. 2, 133-142.

2.
N. Bourbaki, Commutative Algebra, Springer-Verlag, New York, 1989.

3.
L. Fuchs and L. Salce, Modules over Non-Noetherian Domains, Mathematical Surveys and Monographs 84, AMS, Providence, RI, 2001.

4.
R. Gilmer, Multiplicative Ideal Theory, Queen's Papers in Pure and Applied Mathematics 90, Queen's University, Kingston, Ontario, 1992.

5.
J. Jenkins and P. F. Smith, On the prime radical of a module over a commutative ring, Comm. Algebra 20 (1992), no. 12, 3593-3602. crossref(new window)

6.
I. Kaplansky, A characterization of Prufer rings, J. Indian. Math. Soc. 24 (1960), 279- 281.

7.
H. Kim, Module-theoretic characterizations of t-linkative domains, Comm. Algebra 36 (2008), no. 5, 1649-1670. crossref(new window)

8.
S. H. Man, One dimensional domains which satisfy the radical formula are Dedekind domains, Arch. Math. 66 (1996), no. 4, 276-279. crossref(new window)

9.
S. H. Man, A note on Dedekind domains, Rocky Mountain J. Math. 28 (1998), no. 2, 655-666. crossref(new window)

10.
M. Martin and M. Zafrullah, t-linked overrings of Noetherian weakly factorial domains, Proc. Amer. Math. Soc. 115 (1992), no. 3, 601-604.

11.
R. L. McCasland and M. E. Moore, On radicals of submodules, Comm. Algebra 19 (1991), no. 5, 1327-1341. crossref(new window)

12.
M. Nishi and M. Shinagawa, Codivisorial and divisorial modules over completely integrally closed domains (I), Hiroshima Math. J. 5 (1975), no. 2, 269-292.

13.
M. Nishi and M. Shinagawa, Codivisorial and divisorial modules over completely integrally closed domains (II), Hiroshima Math. J. 5 (1975), no. 3, 461-471.

14.
F. Wang, Foundation of commutative ring theory, Preprint.

15.
F. Wang and R. L. McCasland, On w-modules over strong Mori domains, Comm. Algebra 25 (1997), no. 4, 1285-1306. crossref(new window)

16.
F. Wang and R. L. McCasland, On strong Mori domains, J. Pure Appl. Algebra 135 (1999), no. 2, 155-165. crossref(new window)

17.
H. Yin, F. Wang, X. Zhu, and Y. Chen, w-modules over commutative rings, J. Korean Math. Soc. 48 (2011), no. 1, 207-222. crossref(new window)